# SDR ASOA201101107

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,353 hours, 18,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 OTBD FLOOR SUPPORT ANGLE CRACKED.  REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-42-06 AND SRM 51-42-21.  INSTALLED NEW REPLACEMENT SUPPORT ANGLE S6144-13 IAW SRM 51-42-21 AND SRM 51-42-06.
